• If anyone has experienced a bilirubin increase, did dosage reduction help in maintaining acceptable levels?

    Asked by Dick_K on Thursday, October 25, 2012

    If anyone has experienced a bilirubin increase, did dosage reduction help in maintaining acceptable levels?

    I have just finished my 32nd month on Zelboraf, a targeted therapy for metastatic melanoma, at a dosage of 960mg twice a day. My blood work this week, for the second time in two months, showed an unacceptable increase in bilirubin and I have started a one week drug holiday in hopes that the bilirubin will return to normal. Assuming it will return to normal, I will probably then have a dosage reduction to 720mg twice a day.

    1 Answer from the Community

    • GregP_WN's Avatar
      GregP_WN

      Hi Dick, if you go to the "people" tab at the top of the page, and type in "bilirubin" in the search box at the top of that page you will get a list of people who have mentioned bilirubin in their journey. You can click on their pictures and look over their descriptions of their journey.
      https://www.whatnext.com/search?utf8=%E2%9C%93&search%5Bquery%5D=bilirubin&commit=Search

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more skin cancer - melanoma questions.  Also, don't forget to check out our Skin Cancer - Melanoma page.